Please use this identifier to cite or link to this item:
Title: Intrinsic strong shape for paracompacta
Authors: B. Andonovic
N. Shekutkovski
Issue Date: Dec-2017
Publisher: Glasnik Matematicki
Source: B. Andonovic, N. Shekutkovski, Intrinsic strong shape for paracompacta, Glasnik Matematicki, 52(2), 2017. 331-350, DOI: 10.3336/gm.52.2.10.
DOI: 10.3336/gm.52.2.10
Appears in Collections:Faculty of Technology and Metallurgy: Journal Articles

Show full item record

Page view(s)

checked on Aug 25, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.